# SDR C2XA02BT054

- Difficulty date: September 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 4,109 hours, 3,633 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069424RW
- Part serial: 1424
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR---CO3873, CREW REPORTED, UPON GEAR RETRACTION LANDING GEAR AURAL WARNING SOUNDED.  RECYCLED GEAR WARNING SOUNDED AGAIN.  AIR RETURNED TO NEWARK.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED AURAL WARNING UNIT IAW EMB145 MM 31-51-01.  OPS CHECKED AND TEST FLOWN SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
